# SDR ASAA1159569

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 15,079 hours, 4,717 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT ILLUMINATED AT FL 360 FOLLOWED CHECKLIST AND CONTINUED NORMAL OPERATIONS.  ACCOMPLISHED WINDOW HEAT SYS OPERATIONAL TEST PER AMM TASK 30 41 00 710 801.  OPERATIONAL TEST NORMAL.
